# SDR IPXA2016082207361

- Difficulty date: August 16, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 28,309 hours, 14,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536152
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2,  MAIN CARGO DECK FLOORBOARD 242XJF DAMAGED.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H.
